Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having extreme hair loss and low hormones levels. Is bioidentical pellet hormone therapy safe?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
I am having extreme hair loss. I had blood work panel done and my hormone levels are all on the bottom of the graph. I am 67 years old. Is hair loss possible due to low hormone levels. Also my doctor is suggesting Bio-identical pellet hormone therapy. Is it safe? I am concerned about the fact that since it is inserted in my body and I have side effects it cannot be removed. I do not know what decision to make. I am now depressed about my hair loss. Any recommendations?
Posted Mon, 3 Sep 2012 in Hair Loss
Answered by Dr. Raju A.T 28 minutes later

Thanks for your query.

Yes, the hair loss can be due to the hormone imbalance.Treatment including hormone supplementation would surely cure the hair loss.

Also do apply MINOXIDIL 5% solution, this increases the blood supply to the scalp and nourish the hair roots preventing further hair loss and help in regrowth.

Bio-identical pellet hormone therapy is one of the newer and reliable technique for hormone replacement, there would be no problem in using it rather few side-effects in the beginning of the treatment.These effects fade over time and do not cause any serious trouble.

Hope I answered your query.

Wish you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor